# SDR REXA201000272

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 21,108 hours, 18,123 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT CABIN SIDEWALL SEAT TRACKS FROM FS 444.0 TO FS 495.0 ARE CORRODED.  REMOVED AND REPLACED LT AND RT CABIN SIDEWALL SEAT TRACKS FROM FS 444.0 TO FS 495.0 IAW CRJ 200 AMM 53-01-11-000-802 AND 53-01-11-400-802.
